Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 43, NWS Jackson, MS

April 9, 2009Ashley County, Arkansas; Morehouse Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Apr 9, 2009, 11:08 PM CDT for Ashley County, Arkansas; Morehouse Parish, Louisiana. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 11:08 PM CDT (04:08 UTC)
Expired
Apr 10, 2009, 12:15 AM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 193 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 11:27 PM CDTTORNADO 28 Ssw Crossett, ARNWS STORM SURVEY FOUND AN EF2 TORNADO WITH MAXIMUM WINDS OF 130 MPH. THE TRACK LENGTH WAS 15.5 MILES AND 600 YARDS WIDE AT ITS WIDEST POINT. 15 HOMES EITHER DESTROYED OR WITH HEAVY DAMAGE AND HUNDREDS OF TREES WERE DOWNED ALONG THE TRACK. THE TORNADO STARTED 8
Apr 9, 11:36 PM CDTHAIL 1.75Crossett, AR
Apr 9, 11:40 PM CDTTORNADO2 S Crossett, AR15 TO 20 HOMES DESTROYED IN SOUTH CROSSETT OFF HIGHWAY 133 FOR A TEN MILE TRACK.
Apr 9, 11:46 PM CDTHAIL 0.88Crossett, ARREPORTED BY SKYWARN SPOTTER THROUGH KTVE
Apr 10, 12:01 AM CDTHAIL 0.756 E Hamburg, AR
Apr 10, 12:01 AM CDTHAIL 0.75Wilmot, ARPENNY HAIL IN WILMOT...SOME STONES POSSIBLY LARGER.
Apr 10, 12:05 AM CDTTSTM WND DMGWilmot, ARA FEW TREES DOWN AND DMG TO SOME ROOFS AROUND WILMOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:48 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 100408
TORJAN
ARC003-LAC067-100515-
/O.NEW.KJAN.TO.W.0043.090410T0408Z-090410T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1108 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  SOUTHERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
  CROSSETT...HAMBURG...CROSSETT...

* UNTIL 1215 AM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 23 MILES WEST OF
  WEST CROSSETT MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  WEST CROSSETT BY 1140 PM CDT...
  CROSSETT BY 1145 PM CDT...
  NORTH CROSSETT BY 1150 PM CDT...
  HAMBURG AND 7 MILES NORTH OF BERLIN BY 1205 AM CDT...
  9 MILES NORTHWEST OF PARKDALE BY 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3319 9213 3329 9146 3302 9145 3301 9144
      3298 9144 3290 9149 3286 9156 3291 9208
      3299 9208 3302 9207 3309 9213 3315 9211
      3316 9213
TIME...MOT...LOC 0408Z 257DEG 32KT 3306 9235

$$

OLB
2 follow-up statements
000 
WWUS54 KJAN 100439
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1139 PM CDT THU APR 9 2009

ARC003-LAC067-100515-
/O.CON.KJAN.TO.W.0043.000000T0000Z-090410T0515Z/
ASHLEY AR-MOREHOUSE LA-
1139 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR SOUTHERN
ASHLEY COUNTY...AND NORTHERN MOREHOUSE PARISH...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR WEST CROSSETT MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  CROSSETT BY 1145 PM CDT...
  NORTH CROSSETT BY 1150 PM CDT...
  6 MILES NORTH OF BERLIN BY MIDNIGHT CDT...
  HAMBURG BY 1205 AM CDT...
  8 MILES NORTHWEST OF PARKDALE AND 9 MILES WEST OF PORTLAND BY 1215
  AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3320 9206 3329 9147 3327 9148 3310 9145
      3309 9146 3298 9144 3290 9149 3286 9156
      3295 9205 3299 9204 3312 9208
TIME...MOT...LOC 0438Z 257DEG 32KT 3312 9204

$$

OLB
000 
WWUS54 KJAN 100505
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1205 AM CDT FRI APR 10 2009

ARC003-LAC067-100515-
/O.CON.KJAN.TO.W.0043.000000T0000Z-090410T0515Z/
ASHLEY AR-MOREHOUSE LA-
1205 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN ASHLEY COUNTY...AND NORTHEASTERN MOREHOUSE PARISH...

AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 13 MILES WEST OF PARKDALE MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES NORTHWEST OF PARKDALE AND 9 MILES WEST OF PORTLAND BY 1215
  AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3329 9148 3310 9145 3309 9146 3298 9144
      3297 9147 3295 9153 3295 9174 3300 9171
      3313 9172 3324 9176
TIME...MOT...LOC 0506Z 257DEG 32KT 3318 9175

$$

OLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:21 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 9, 9:21 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT THU APR 9 2009

.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE HOURLY VALUES THROUGH
TONIGHT. DEWPOINTS HAVE BEEN SLOW TO INCREASE AND VALUES TO THE WEST
ARE NOT AS HIGH AS THE MODELS SUGGEST. KEPT VALUES IN THE LOWER 60S
TO THE SOUTH. A CAP REMAINS OVER JAN AND SHV FOR NOW...BUT WITH LINE
OF STORMS QUICKLY TRACKING EAST WILL CONTINUE ISOLATED SEVERE WORDING
IN THE FORECAST. GUSTY WINDS CONTINUE ACROSS THE AREA AND LAKE WIND
ADVISORY WILL LIKELY NEED TO BE EXTENDED OR REISSUED FOR THE ENTIRE
AREA FRIDAY AFTERNOON. THE GRADIENT ACROSS THE AREA MAY RELAX BRIEFLY
IN THE MORNING...BUT SHOULD QUICKLY TIGHTEN AS HIGH PRESSURE MOVES
TOWARD THE REGION. CLOUDS AND WINDS WILL LIKELY KEEP TEMPERATURES
NEAR 70 THROUGH THE EVENING...SO TWEAKED HOURLY VALUES. THE FORECAST
WAS GOOD. WILL UPDATE TO REMOVE THE LKY.

&&

.AVIATION...THERE MAY BE A FEW LOW CLOUDS MOVING THROUGH THE AREA
WITH THUNDERSTORMS...BUT AT THIS TIME IT LOOKS WINDS WILL REMAIN
ABOVE 3KFT. SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH WESTERN
ARKANSAS AND SHOULD BE MOVING INTO NORTHWEST MISSISSIPPI AROUND
MIDNIGHT...BUT SHOULD MOVE THROUGH QUICKLY. LOOK FOR THUNDERSTORMS
FROM 6-8Z AT GLH...7-10Z AT JAN/GWO...8-11Z AT GTR AND 10-13Z FOR
MEI AND MAYBE HBG. GUSTY WINDS WILL BE AN ISSUE THROUGH FRIDAY
AFTERNOON FOR GLH/GWO AND GTR. SUSTAINED WINDS NEAR 18KTS WITH GUSTS
TO 30KTS WILL BE LIKELY FOR THE NEXT 24 HOURS IN THOSE AREAS. WINDS
WILL INCREASE AFTER 18Z AT ALL OTHER SITES AND CONTINUE THROUGH AT
LEAST 3Z. SIMILAR WIND SPEEDS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  81  51  72 /  26  20  10   2
MERIDIAN      62  81  50  72 /  28  24  13   2
VICKSBURG     63  80  52  73 /  22  13   8   3
HATTIESBURG   64  83  59  77 /  24  24  13   7
NATCHEZ       64  82  53  73 /  17  11   7   7
GREENVILLE    61  74  46  69 /  32  18  10   0
GREENWOOD     61  76  47  69 /  32  24  11   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR LAZ007>009-015-016-
     023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR ARZ074-075.

&&

7
Hazardous weather outlook, Apr 9, 2:41 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT THU APR 9 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-101945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
241 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME
SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SOUTHERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST ON FRIDAY. THESE WINDS WILL
CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT MAINLY WEST OF A GRENADA TO NATCHEZ
LINE THROUGH TONIGHT.

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND A TORNADO OR TWO WILL BE POSSIBLE TONIGHT INTO FRIDAY
MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID
MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS
DELTA REGION AFTER MIDNIGHT. STORMS DEVELOPING AHEAD OF THE FRONT
WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY WEST OF A GRENADA
TO NATCHEZ LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATER TONIGHT INTO FRIDAY MORNING...AND
POSSIBLY AGAIN SUNDAY NIGHT.

MSZ026>029-032-036-037-042>044-048>050-053>055-059>062-101945-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-HOLMES-ATTALA-YAZOO-
MADISON MS-LEAKE-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
241 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI GENERALLY
ALONG THE INTERSTATE 55 CORRIDOR.

.DAY ONE...TONIGHT AND FRIDAY

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE LATER TONIGHT INTO FRIDAY
MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID
MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS
DELTA REGION AFTER MIDNIGHT. ANY STORMS...IF THEY DEVELOP...AHEAD OF
THE FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY WEST
OF A GRENADA TO NATCHEZ LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATER TONIGHT INTO FRIDAY MORNING...AND
POSSIBLY AGAIN SUNDAY NIGHT.

MSZ030-031-033-038-039-045-046-051-052-056>058-063>066-072>074-
101945-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
241 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND POSSIBLY A TORNADO MAY OCCUR ON FRIDAY. A STRONG
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY
LATE TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER
MIDNIGHT. STORMS DEVELOPING AHEAD OF THE COLD FRONT WILL HAVE THE
POTENTIAL OF BECOMING SEVERE...MAINLY EAST OF A BROOKHAVEN TO WEST
POINT LINE DURING FRIDAY AFTERNOON WHEN INSTABILITY AND MOISTURE WILL
BE AT A PEAK.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED ON FRIDAY...AND POSSIBLY AGAIN SUNDAY
NIGHT INTO EARLY MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40/50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:03 AM CDTTornado WarningJANChicot57 min
Apr 10, 10:01 AM CDTLake Wind AdvisoryJANAshley, Chicot5 hr
Apr 10, 12:39 AM CDTTornado WarningJANRichland36 min
Apr 10, 1:12 AM CDTTornado WarningJANEast Carroll, Franklin, Madison, Richland48 min
Apr 10, 1:51 AM CDTTornado WarningJANEast Carroll, Madison39 min
Apr 10, 2:26 AM CDTTornado WarningJANMadison20 min

Nearby

Tornado Warnings in Arkansas, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.